# SDR 2008FA0000577

- Difficulty date: June 12, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: AEL12688P020
- Condition: Damaged
- Location: Cylinder Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTAKE VALVE SEAT CAME LOOSE FROM THE SEAT BORE IN THE CYLINDER HEAD.  THE LOOSE SEAT DAMAGE TO THE CYLINDER HEAD, VALVE, AND VALVE SEAT.  INTERFERENCE FIT BETWEEN THE VALVE SEAT AND THE CYLINDER HEAD WAS NOT CORRECT.  THIS WAS AN OVERHAULED CYLINDER. (K)
